# SDR FDEA201309232289

- Difficulty date: September 23, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5327508500000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 231BG HAS A CRACK.  REPLACED FLOORBOARD.  FLOORBOARD FABRICATED ON TRAVELER T13/1025840 IAW DWG SRZ-25-005 & INSTALLED ON WC 230-SWC-FIT.
